Over sedating Online sexy chat free regustar
If one uses these drugs long term, the body will develop tolerance, and larger doses will be required to achieve the same initial effects.
In addition, continued use can lead to physical dependence and—when use is lessened or stopped—withdrawal symptoms.
Using CNS depressants with these other substances—particularly alcohol—can slow breathing, or slow both the heart and respiration, possibly resulting in death.
Other health risks of sedative use include: Very significant levels of physiological dependence marked by both tolerance and withdrawal can develop in response to the sedatives.
Often the abuse of barbiturates and benzodiazepines occurs in conjunction with the abuse of another substance or drug, such as alcohol or cocaine.
In these cases, the treatment approach must address the multiple addictions.
Barbiturates and benzodiazepines have the potential for abuse and should be used only as prescribed.
During the first few days after taking a prescribed CNS depressant, a person usually feels drowsy and uncoordinated; however, this typically diminishes.
At high doses or when they are abused, many of these drugs can cause unconsciousness or even death.
The timing and severity of withdrawal issues will differ depending on the specific substance.